# SDR MASA2011040802366

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 18,826 hours, 14,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: BA690310111
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOGO STEP PLATE DAMAGED.  MX REPLACED LOGO PLATE.
